After Humira shot

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2005
Total Posts : 16
   Posted 2/9/2010 4:23 PM (GMT -6)   
Hi all,
I have had Crohn's for almost 11 years now.  No surgery yet, but in and out of the hospital earlier in the diagnosis. Horrible night sweats every night, failed Remicaide.  I have been on Humira for 2 years now and sometimes the day after my injection I fell like yuck.  In yuck I mean no energy, little nausea, loss of appetite, loss of interest and extreme fatigue.  Has anyone else felt like this the day after your Humira injection?

diagnosed Crohn's disease January 1999 age 22.
currently on:Humira, prednisone, Asacol

Veteran Member

Date Joined Oct 2008
Total Posts : 1342
   Posted 2/9/2010 9:52 PM (GMT -6)   
I used to have a worsening of fatigue the day or two after my shot. That was my only symptom though.
34 years old, Crohn's disease for 15 of them
Resection of ileocecal valve on 09/22/09
Current Meds: LDN, Pentasa, Effexor XR, Zyrtec
Supplements: 3 kinds of Fish Oil, Multi-Vitamin, Vitamin D, Calcium, Magnesium, Coconut Oil, Garlic Oil, CoQ10, Enzymes
SCD since 12/01/08 - eating Stage 3 foods

Regular Member

Date Joined Nov 2008
Total Posts : 62
   Posted 2/10/2010 10:20 AM (GMT -6)   
I failed Remicade tooo.... which I didn't know was possible until my Doctor decided to enlighten me. I'm on Humira now.. I don't really get any of those side effects from it... but has anyone else noticed that it hurts more and more each time you inject? Maybe its just me...
-Heather, 24 yrs. old

- Crohns disease since 1995, officially diagnosed in 2003.

- Bowel resection in Dec. 07, Crohns reoccurred July 08.

- Medications - Entocort 9mg, Humira, Pentasa 2000mg, Bentyl 20 mg, Lexapro 20mg, Wellbutrin SR 150mg, Trazadone 25mg

Regular Member

Date Joined Dec 2008
Total Posts : 75
   Posted 2/11/2010 12:29 PM (GMT -6)   
Yes I get pretty fatigued after my shot as well. The one symptom that really bothers me though is the headaches. They last sometimes up to 4 days after my shot. I hate it. No advil takes it away.
27 yo Female, Crohn's, stricturing type- terminal illeum.
symptoms at age 2....Diagnosed at 6
Bal-resection 1998
Have tried it ALL Currently on Humira, Fish Oil, D3, Entocort, B-12 shots, Align, Multi

Regular Member

Date Joined Aug 2005
Total Posts : 32
   Posted 2/11/2010 8:57 PM (GMT -6)   
Same with me.  Tired, some joint pain and overall kinda achey.  It's usually about 2-3 days after the injection.  It seems to fade quickly though. 

Regular Member

Date Joined Aug 2007
Total Posts : 55
   Posted 2/18/2010 5:54 PM (GMT -6)   
I was on Humira for 1yr 1/2 before it stopped working for me. Had night sweats,so bad that I kept a towel under my pillow to wipe off the sweat. Had bad sinus problems, and fatigue.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 3:37 AM (GMT -6)
There are a total of 2,711,555 posts in 299,046 threads.
View Active Threads

Who's Online
This forum has 153575 registered members. Please welcome our newest member, manik molla.
155 Guest(s), 2 Registered Member(s) are currently online.  Details
rollout, testuser1234

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer